Alert archive / Illinois / Flash Flood Warnings in 2025
Flash Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 19, 2025, 11:10 AM CDT for Clay County, Illinois. It was in force for 8 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2025, 11:10 AM CDT (16:10 UTC)
- Expired
- Jul 19, 2025, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Clay County, IL
The radar
The Evansville,IN radar (KVWX), 83 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 11:20 AM CDT | RAIN 3.66 | Xenia, IL | |
| Jul 19, 11:20 AM CDT | RAIN 3.66 | Xenia, IL | |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | 1 Nne Xenia, IL | Water is flowing across U.S. 50 in numerous spots between Xenia and Flora. |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | 1 Nne Xenia, IL | Water is flowing across U.S. 50 in numerous spots between Xenia and Flora. |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | 1 Nnw Flora, IL | Water is flowing across U.S. 50 near Flora. |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | 1 Nnw Flora, IL | Water is flowing across U.S. 50 near Flora. |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | 2 W Flora, IL | Water is flowing across Old U.S. 50 in numerous spots between Xenia and Flora. |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | 2 W Flora, IL | Water is flowing across Old U.S. 50 in numerous spots between Xenia and Flora. |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | Flora, IL | Numerous streets in Flora are flooded and impassable. |
| Jul 19, 12:00 PM CDT | FLASH FLOOD | Flora, IL | Numerous streets in Flora are flooded and impassable. |
| Jul 19, 12:00 PM CDT | RAIN 4.5 | Xenia, IL | |
| Jul 19, 12:00 PM CDT | RAIN 4.5 | Xenia, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
440
WGUS53 KILX 191610
FFWILX
ILC025-191915-
/O.NEW.KILX.FF.W.0014.250719T1610Z-250719T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1110 AM CDT Sat Jul 19 2025
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Southwestern Clay County in south central Illinois...
* Until 215 PM CDT.
* At 1110 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Flora, Xenia and Flora Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3860 8840 3861 8870 3872 8870 3876 8850
3870 8842
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig4 follow-up statements
545
WGUS73 KILX 191657
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1157 AM CDT Sat Jul 19 2025
ILC025-191915-
/O.CON.KILX.FF.W.0014.000000T0000Z-250719T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay IL-
1157 AM CDT Sat Jul 19 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN CLAY COUNTY...
At 1156 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Flora, Xenia and Flora Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3860 8840 3861 8870 3872 8870 3876 8850
3870 8842
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Knutsvig422
WGUS53 KILX 191901
FFWILX
ILC025-192200-
/O.EXT.KILX.FF.W.0014.000000T0000Z-250719T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
201 PM CDT Sat Jul 19 2025
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
Southwestern Clay County in south central Illinois...
* Until 500 PM CDT.
* At 158 PM CDT, emergency management reported flooding continuing
and showers and thunderstorms continuing to produce heavy rain
across the warned area. Between 4 and 7 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Flora, Xenia and Flora Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3860 8840 3861 8870 3872 8870 3876 8850
3870 8842
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Knutsvig193
WGUS53 KILX 192140
FFWILX
ILC025-200000-
/O.EXT.KILX.FF.W.0014.000000T0000Z-250720T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
440 PM CDT Sat Jul 19 2025
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
Southwestern Clay County in south central Illinois...
* Until 700 PM CDT.
* At 431 PM CDT, the Flora Volunteer Fire Department reported flood
waters receding across the city of Flora. A few rural roads on
the edge of town remain impassable.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Fire Department
IMPACT...Standing water and ponding of water across the county
will remain a nuisance through the evening hours.
* Some locations that will experience flash flooding include...
Flora, Xenia and Flora Municipal Airport.
Another round of potentially heavy rainfall is forecast across
portions of central and southeast Illinois Sunday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3860 8840 3860 8842 3860 8846 3860 8848
3861 8850 3861 8852 3861 8855 3861 8856
3861 8859 3861 8861 3861 8870 3863 8870
3865 8870 3867 8870 3871 8870 3872 8870
3876 8850 3870 8842
FLASH FLOOD...OBSERVED
$$
MJA477
WGUS73 KILX 200001
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
701 PM CDT Sat Jul 19 2025
ILC025-200011-
/O.EXP.KILX.FF.W.0014.000000T0000Z-250720T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay IL-
701 PM CDT Sat Jul 19 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN CLAY COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a serious threat. Please continue to heed
remaining road closures.
&&
LAT...LON 3863 8870 3865 8870 3867 8870 3871 8870
3872 8870 3876 8850 3870 8842 3860 8840
3860 8842 3860 8846 3860 8848 3860 8849
3861 8850 3861 8870
$$
MJAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 9:14 AM CDT, 1 hour 56 minutes earlier. Its key messages:
- Periods of storms are forecast through Monday, with the highest chances (60-70%) today, tonight into tomorrow morning, and tomorrow night into Monday morning. Any of these storms may generate severe weather and heavy rain leading to localized flooding.
- Heat and humidity will build into the area beginning Tuesday. There is a 60-70% chance heat indices surpass 105 by Wednesday and Thursday, when heat risk is slated to reach level 3 of 4 (or the "major" category).
Area forecast discussion, Jul 19, 9:14 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 914 AM CDT Sat Jul 19 2025 .KEY MESSAGES... - Periods of storms are forecast through Monday, with the highest chances (60-70%) today, tonight into tomorrow morning, and tomorrow night into Monday morning. Any of these storms may generate severe weather and heavy rain leading to localized flooding. - Heat and humidity will build into the area beginning Tuesday. There is a 60-70% chance heat indices surpass 105 by Wednesday and Thursday, when heat risk is slated to reach level 3 of 4 (or the "major" category). && .UPDATE... Issued at 914 AM CDT Sat Jul 19 2025 MCS that formed across Iowa earlier has been holding together fairly well, though severe warnings have eased off over the last couple hours. The line from that is now along the IA/IL border and extends westward along the MO border, but ahead of it, a northwest/southeast axis of storms has been increasing quite a bit across a large part of the forecast area. Surface obs are showing a cold pool behind the line in southeast Iowa, suggesting this will continue to progress along and pose a periodic damaging wind threat. Also have concerns for areas of flash flooding, as precipitable water on our morning sounding was at 2 inches and orientation of the storms is suggesting some training potential. Since it's appearing this may be the main show, in terms of storms, significant updates to the rain chances have been made through the evening. Northwest CWA may recover soon enough to get high temperatures to the original projections, but highs in the east may be tricky. Geelhart && .DISCUSSION... Issued at 303 AM CDT Sat Jul 19 2025 ***** SCATTERED STRONG STORMS TODAY ***** Nighttime microphysics satellite imagery reveals percolating stratus across the Midwest ahead of thunderstorm clusters in southern MN, northwest IA, and eastern NE. South-southwesterly flow in advance of the attendant shortwave trough continues to advect into the region a rich supply of deep moisture from the Gulf, with PWATs over 2 inches in southern IL according to RAP mesoanalysis at 3am. With exception to the FV3, the 00z CAMs and successive hourly iterations of the HRRR suggest isolated showers and storms will develop across our southwest counties within the next couple hours, and spread northeast mid to late morning. Given 0-6km bulk shear less than 25 kt and 1000-2000 J/kg MUCAPE, these morning storms will be sub- severe, but should generate some beneficial rain. The question is then: how will this mess of morning convection affect an incoming storm cluster/MCS early this afternoon? We still don't have an answer to that, because the CAMs remain in disarray on specifics (location, timing, storm morphology). For what it's worth, the 04z and 05z HRRR runs seem to be best capturing what's happening upstream, and it suggests a messy line of storms will bring gusty to locally severe wind gusts to areas mainly near and north of the I-74 corridor early afternoon, with convective coverage decreasing across our area in its wake (after 4pm) as synoptic subsidence suppresses updraft initiation behind the shortwave. Given HREF mean brings 0- 6km shear to 25-35 kt (highest north) ahead of these storms where MLCAPE (SBCAPE) values climb to 2000-3000 (2500-4000) J/kg, sufficient storm organization for severe weather seems plausible. Damaging wind gusts to 60+mph would be the main risk, though can't completely rule out a brief tornado given low LCLs...nor hail up to 1 inch with any discrete cells given plentiful instability. The past couple HRRR iterations also advertise a backbuilding cluster or nearly stationary cell south of the I-70 corridor this afternoon, suggesting some risk for heavy rainfall totals leading to localized flooding there. ***** ADDITIONAL ROUNDS OF STORMS TONIGHT THROUGH MONDAY ***** This evening into tonight, another piece of shortwave energy cresting the ridge is expected to fire additional storms upstream across Iowa, and these will be favored to ride the instability gradient southeast into our neck of the woods. These will bear close watching for severe weather (evening) and heavy rain potential (evening into overnight). The 06z HRRR is especially aggressive in depicting localized significant severe wind gusts (75+mph) and high VILs/reflectivities suggesting severe hail with this wave, but this is just one iteration of one model; at this point, we'll label this a low probability/high impact scenario and watch how it evolves in successive iterations (and eventually mesoanalysis and observations) closely. Training storms tonight may result in some localized totals over 4 inches - exceeding 6h FFG and potentially resulting in flooding - per HREF LPMM, though most locations will only see beneficial totals (today and tonight, combined) between 0.75 and 2.5 inches. The next round, to arrive tomorrow night into Monday morning, seems to stand the highest chance of being problematic for 2 reasons: First, the pattern may be slightly more conducive here given (1) stronger moisture transport feeding into storms with a LLJ and (2) the ridge and instability axis shifting east, which would put the favored MCS track across our eastern CWA with the westward portion of any clusters (where backbuilding would be most favored) across our area. Second, soils across parts of the area will be saturated from whatever rain falls today and tonight. ***** HUMID, INCREASINGLY HOT NEXT WORK WEEK ***** Guidance continues to trend ever so slightly slower with the arrival of the ridge, with LREF maintaining 40% or higher chances for rain right through the day on Monday and even some low (15-20%) chances into early Tuesday as the ridge takes its sweet old time building in. However, Tuesday into Wednesday, conditions will turn increasingly hot and humid as the ridge axis shifts overhead and agricultural evapotranspiration, bolstered by weekend-Monday precip, becomes efficient at adding moisture to the low levels. Wednesday into Thursday, high temperatures are forecast to climb into the low- mid 90s with dewpoints in the upper 70s to low 80s, bringing heat indices into the 105-112 degF range. Consequently, we're likely to need heat headlines, though we'll once again hold off due to uncertainty which is highest on Tuesday. Bumgardner && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 554 AM CDT Sat Jul 19 2025 VFR flight conditions should be predominant throughout the forecast period, though there is a 30-50% chance of a brief MVFR ceiling this morning from 12-16z (7-11am) according to HREF. A band of showers and thunderstorms in west-central IL will drift east-northeast, impacting SPI and PIA (and if it holds together, the remaining terminals) early to mid morning. An MCS across north-central IA will arrive late morning into early afternoon, losing organization and resulting in scattered to numerous thunderstorms during the 17-21z (noon-4pm) timeframe. Behind it, subsidence should limit storms for the late afternoon-early evening timeframe, but then additional storms may develop in IA and spread southeast into the airfields after 04z/11pm; confidence in timing and placement of those overnight storms was too low to add another PROB30 group at this time. Bumgardner && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 19, 5:29 AM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 529 AM CDT Sat Jul 19 2025 ILZ027>031-036>038-040>057-061-201100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- 529 AM CDT Sat Jul 19 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will spread through central IL today. Some of the storms may be severe, mainly this afternoon and evening. Locally heavy rain will be possible at times, and may lead to flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Periods of thunderstorms will continue through Tuesday. Some of the storms could be severe Sunday afternoon and evening. Locally heavy rain will be possible at times, especially on Sunday. Oppressive heat will build across the region starting Tuesday afternoon, and will persist through Thursday, and possibly into next Friday. Heat indices are expected to peak in the 105 to 115 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Expected storm motion is toward the east around 20 mph. ILZ062-063-066>068-071>073-201100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 529 AM CDT Sat Jul 19 2025 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will spread into southeast IL today. Some of the storms may be severe, mainly this afternoon and evening. Locally heavy rain will be possible at times, and may lead to flooding, especially in urban and poor drainage areas. Minor flooding on the Little Wabash River is expected to subside tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Periods of thunderstorms will continue through Tuesday. Some of the storms could be severe Sunday afternoon and evening. Locally heavy rain will be possible at times, especially on Sunday. Oppressive heat will build across the region starting Wednesday afternoon, and will persist through next Friday. Heat indices are expected to peak in the 105 to 115 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Expected storm motion is toward the east around 20 mph. 37
In the hours before
Special weather statement, Jul 19, 10:12 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1012 AM CDT Sat Jul 19 2025
ILZ029-036-037-040-041-047-048-050-191545-
Tazewell-Peoria-Mason-Morgan-Menard-Schuyler-Cass-Fulton-
1012 AM CDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MENARD...FULTON...
SOUTHWESTERN TAZEWELL...CASS...CENTRAL SCHUYLER...MASON...
SOUTHWESTERN PEORIA AND NORTHERN MORGAN COUNTIES THROUGH 1045 AM
CDT...
At 1011 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. David to near Ipava to near Rushville.
Movement was southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Canton, Beardstown, Havana, Rushville, Lewistown, Virginia, Manito,
Cuba, Astoria, Bluff Springs, Green Valley, Vermont, St. David,
Chandlerville, Ipava, Bath, Easton, Kilbourne, Littleton, and
Browning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4025 9079 4028 9073 4027 9045 4043 9045
4062 9026 4044 8958 4020 8974 3983 9020
TIME...MOT...LOC 1511Z 310DEG 38KT 4052 9008 4031 9031 4018 9052
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
KnutsvigLocal storm report, Jul 19, 10:18 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1018 AM CDT Sat Jul 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM Rain 3 NE Rushville 40.15N 90.51W
07/19/2025 M2.24 Inch Schuyler IL Mesonet
Rain fell in a little over an hour.
&&
BarnesLocal storm report, Jul 19, 10:22 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1022 AM CDT Sat Jul 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM Rain 3 WNW Browning 40.14N 90.42W
07/19/2025 M1.97 Inch Schuyler IL Mesonet
&&
BarnesLocal storm report, Jul 19, 10:31 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1031 AM CDT Sat Jul 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Rain Williamsville 39.95N 89.55W
07/19/2025 M2.50 Inch Sangamon IL Public
&&
BarnesLocal storm report, Jul 19, 10:52 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1052 AM CDT Sat Jul 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM Rain Mount Pulaski 40.01N 89.28W
07/19/2025 M1.76 Inch Logan IL CO-OP Observer
&&
BarnesSpecial weather statement, Jul 19, 10:54 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1054 AM CDT Sat Jul 19 2025
ILZ037-038-041>043-047-048-050>053-191645-
Logan-Tazewell-Sangamon-Macon-Mason-Morgan-Menard-Christian-De
Witt-McLean-Cass-
1054 AM CDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT MENARD...LOGAN...NORTHWESTERN
CHRISTIAN...SANGAMON...DE WITT...SOUTHEASTERN TAZEWELL...EASTERN
CASS...SOUTHWESTERN MCLEAN...SOUTHEASTERN MASON...NORTHWESTERN MACON
AND NORTHEASTERN MORGAN COUNTIES THROUGH 1145 AM CDT...
At 1054 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Delavan to near Mason City to near
Ashland. Movement was southeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield, Decatur, Lincoln, Clinton, Mason City, Petersburg,
Athens, Virginia, Chatham, Sherman, Rochester, Forsyth, Riverton,
Heyworth, Maroa, Atlanta, Delavan, Mount Pulaski, Williamsville, and
Harristown.
This includes the following highways...
Interstate 155 between mile markers 0 and 20.
Interstate 55 between mile markers 86 and 149.
Interstate 72 between mile markers 89 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4026 8870 3986 8899 3957 8951 3999 9026
4021 8985 4050 8961
TIME...MOT...LOC 1554Z 295DEG 43KT 4039 8951 4014 8970 3994 9004
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KnutsvigThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:24 AM CDT | Special Weather Statement | ILX | Knox | 36 min |
| Jul 19, 9:50 AM CDT | Special Weather Statement | ILX | Fulton | 25 min |
| Jul 19, 10:12 AM CDT | Special Weather Statement | ILX | Cass, Fulton, Mason, Schuyler | 33 min |
| Jul 19, 10:35 AM CDT | Areal Flood Advisory | ILX | Clay | 3 hr |
| Jul 19, 10:42 AM CDT | Areal Flood Advisory | ILX | Fulton, Schuyler | 3 hr |
| Jul 19, 10:50 AM CDT | Areal Flood Advisory | ILX | Christian, Logan, Macon, Menard, Moultrie, Piatt and 1 more | 3 hr |
| Jul 19, 10:54 AM CDT | Special Weather Statement | ILX | DeWitt, Logan, Menard, Sangamon | 51 min |
| Jul 19, 10:57 AM CDT | Flash Flood Warning | ILX | Macon | 3 hr |
| Jul 19, 11:22 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Moultrie | 23 min |
Nearby
Flash Flood Warnings in Illinois, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.